# SDR REXA2019010400016

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 601R352322652672
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SER PNL 196AR BOTH HINGE CORRODED. REMOVED/REPLACED HINGES ON PNL 196AR IAW SRM 51-42-06 AND 51-42-06 AND 51-42-21.
